Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2015, 3:51 PM CDT for 4 counties in Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 9, 2015, 4:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS54 KJAN 092051
SVRJAN
MSC021-029-049-149-092145-
/O.NEW.KJAN.SV.W.0182.150609T2051Z-150609T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
EASTERN CLAIBORNE COUNTY IN SOUTHWESTERN MISSISSIPPI...
CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK RIDGE TO NEAR BARLOW...MOVING SOUTHWEST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DENTVILLE AROUND 355 PM CDT.
PEYTON AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3179 9085 3183 9084 3183 9087 3228 9095
3232 9090 3237 9087 3238 9088 3251 9074
3238 9057 3189 9048 3179 9075 3178 9084
TIME...MOT...LOC 2051Z 038DEG 9KT 3245 9074 3190 9064
HAIL...1.00IN
WIND...60MPH
$$
BYB3 follow-up statements
102
WWUS54 KJAN 092109
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT TUE JUN 9 2015
MSC021-029-049-149-092145-
/O.CON.KJAN.SV.W.0182.000000T0000Z-150609T2145Z/
COPIAH MS-CLAIBORNE MS-WARREN MS-HINDS MS-
409 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN COPIAH...NORTHEASTERN CLAIBORNE...CENTRAL WARREN AND
SOUTHWESTERN HINDS COUNTIES...
AT 408 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK RIDGE TO NEAR BARLOW...MOVING SOUTHEAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
DENTVILLE AROUND 415 PM CDT.
EDWARDS AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3181 9069 3183 9071 3204 9091 3228 9095
3232 9090 3237 9087 3238 9088 3245 9080
3247 9074 3243 9064 3238 9057 3189 9048
TIME...MOT...LOC 2108Z 315DEG 10KT 3243 9073 3188 9063
HAIL...1.00IN
WIND...60MPH
$$
BYB829
WWUS54 KJAN 092124
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT TUE JUN 9 2015
MSC021-029-049-149-092145-
/O.CON.KJAN.SV.W.0182.000000T0000Z-150609T2145Z/
COPIAH MS-CLAIBORNE MS-WARREN MS-HINDS MS-
424 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN COPIAH...NORTHEASTERN CLAIBORNE...SOUTHEASTERN
WARREN AND SOUTHWESTERN HINDS COUNTIES...
AT 423 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BOVINA TO NEAR BARLOW...AND ARE NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN COPIAH...NORTHEASTERN CLAIBORNE...SOUTHEASTERN WARREN
AND SOUTHWESTERN HINDS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3203 9090 3234 9080 3235 9056 3189 9048
3181 9069 3183 9071
TIME...MOT...LOC 2123Z 341DEG 2KT 3232 9070 3186 9068
HAIL...0.75IN
WIND...60MPH
$$
BYB484
WWUS54 KJAN 092143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT TUE JUN 9 2015
MSC021-029-049-149-092152-
/O.EXP.KJAN.SV.W.0182.000000T0000Z-150609T2145Z/
COPIAH MS-CLAIBORNE MS-WARREN MS-HINDS MS-
443 PM CDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COPIAH...
NORTHEASTERN CLAIBORNE...SOUTHEASTERN WARREN AND SOUTHWESTERN HINDS
COUNTIES WILL EXPIRE AT 445 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON.
LAT...LON 3203 9090 3234 9080 3235 9056 3189 9048
3181 9069 3183 9071
TIME...MOT...LOC 2142Z 038DEG 9KT 3232 9070 3186 9068
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:44 AM CDT, 12 hours 7 minutes earlier.
Area forecast discussion, Jun 9, 3:44 AM CDT, 12 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 344 AM CDT TUE JUN 9 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AFTER A BIT OF A LULL IN ACTIVITY LAST NIGHT, AN MCS DEVELOPED NEAR THE MS/TN BORDER AND HAS BEEN PROPAGATING SOUTHWARD, ANCHORED BY AN MCV NEAR THE GOLDEN TRIANGLE AS OF 08Z. OVER THE PAST FEW HOURS, THIS COMPLEX HAS BEEN PRIMARILY OUTFLOW DOMINANT, WITH THE STRONGEST CORES NOTED ON RADAR BEHIND THE OUTFLOW BOUNDARY. NEVERTHELESS, SOME WIND GUSTS ARE STILL REACHING THE GROUND, AS PER AWOS GUST OBS IN THE 20-30 KT RANGE. HIGH-RES GUIDANCE HAS GENERALLY HAD A VERY POOR HANDLE ON THE CURRENT CONVECTIVE ACTIVITY, BUT WITH MLCAPES IN THE 1000-2000 J/KG PER LATEST SPC MESOANALYSIS, IT SEEMS PLAUSIBLE FOR THIS COMPLEX TO CONTINUE INTO AT LEAST PART OF THE MORNING. THOUGH AMBIENT DEEP LAYER SHEAR IS BECOMING LESS FAVORABLE FOR POTENT UPDRAFTS AND THE THREAT OF SEVERE WEATHER WILL BECOME LESS LIKELY WITH TIME. THE MAIN UPPER TROUGH AND SHORTWAVE WILL BE PULLING AWAY FROM THE AREA TODAY AND THE SURFACE FRONT WILL CONTINUE TO WASH OUT WITH THE LOSS OF UPPER LEVEL SUPPORT. NEVERTHELESS, THERE WILL STILL BE LINGERING OUTFLOW FROM THIS AM'S CONVECTION, A RATHER MOIST AIRMASS, AND MODERATE INSTABILITY (ASSUMING CLOUD DEBRIS DOESN'T INTERRUPT INSOLATION THROUGH THE ENTIRE DAY). THIS SHOULD ALLOW FOR ADDITIONAL DEVELOPMENT THROUGH THE DAY INTO THE EVENING, ESPECIALLY ALONG AND SOUTH OF I-20. THE SETUP ON WEDNESDAY WILL BE SIMILAR, WITH SUBTLE UPPER TROUGHING OVER THE REGION AND RELATIVELY WEAK DISTURBANCES PASSING THROUGH. ACTIVITY IS EXPECTED TO BE MORE DIURNAL IN NATURE, WITH A MORE SUBSTANTIAL DROPOFF IN ACTIVITY HEADING INTO WED NIGHT. /DL/ .LONG TERM...THURSDAY THROUGH MONDAY...AT THE BEGINNING OF THE PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO. WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR 90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL. BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES WARMER./26/ && .AVIATION...A LINE OF SHRA/TSRA WILL PUSH SOUTHWARD FROM GLH/GWO/GTR TOWARD THE HKS/JAN/MEI THIS MORNING. BRIEF VISBY/CIG REDUCTIONS WILL OCCUR IN HEAVIER SHOWERS. PATCHY AREAS OF GROUND FOG AND LOW CIGS CANNOT BE RULED OUT AT A FEW SITES TOWARD DAYBREAK THIS MORNING, BUT ANY FLIGHT CATEGORY REDUCTIONS ARE EXPECTED TO BE BRIEF. LATER ON TODAY...ADDITIONAL SCATTERED SHRA/TSRA WILL BE POSSIBLE THROUGH THE DAY, WITH THE GREATEST PROBABILITY FOR CONVECTIVE ACTIVITY AT TERMINALS ALONG AND SOUTH OF I-20. OUTSIDE OF THE STORMS, VFR CONDITIONS ARE EXPECTED TO PREVAIL. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 71 89 70 / 55 37 36 19 MERIDIAN 87 68 88 69 / 62 38 41 23 VICKSBURG 90 70 90 70 / 55 29 32 15 HATTIESBURG 88 70 88 71 / 68 41 52 35 NATCHEZ 88 72 88 70 / 55 34 42 22 GREENVILLE 92 71 92 69 / 31 15 16 10 GREENWOOD 89 70 90 69 / 36 17 22 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/26/DL
Hazardous weather outlook, Jun 9, 1:41 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 141 PM CDT TUE JUN 9 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>043-047-048-053-054-059>062-101845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-LINCOLN- 141 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE AFTERNOON. CONDITIONS HAVE BECOME FAVORABLE FOR A FEW STORMS TO POTENTIALLY BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH THE PRIMARY SEVERE WEATHER RISK. LOCALIZED FLOODING DUE TO TRAINING OF STORMS OVER THE SAME AREAS IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ029>033-037>039-044>046-049>052-055>058-063>066-072>074-101845- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH- JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 141 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 2:28 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT TUE JUN 9 2015
ARZ074-092000-
ASHLEY AR-
228 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASHLEY COUNTY UNTIL
300 PM CDT...
AT 228 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FOUNTAIN HILL...OR 11 MILES NORTHWEST OF HAMBURG...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FOUNTAIN HILL AROUND 235 PM CDT.
OLD MILO AROUND 240 PM CDT.
HAMBURG AROUND 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3329 9200 3330 9198 3333 9198 3335 9199
3335 9197 3337 9197 3338 9196 3339 9199
3340 9197 3340 9180 3330 9162 3318 9197
3328 9202
TIME...MOT...LOC 1928Z 312DEG 14KT 3335 9192
CMESpecial weather statement, Jun 9, 2:28 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT TUE JUN 9 2015
MSZ042-043-048-092015-
YAZOO MS-HINDS MS-MADISON MS-
228 PM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT MADISON...SOUTHEASTERN YAZOO AND
NORTH CENTRAL HINDS COUNTIES UNTIL 315 PM CDT...
AT 228 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEWPORT TO NEAR
BROWNSVILLE...AND MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
POCAHONTAS AND CAMDEN AROUND 250 PM CDT.
CLINTON AROUND 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3259 8982 3259 8984 3258 8986 3257 8987
3256 8989 3254 8989 3249 8996 3248 9002
3244 9004 3244 9007 3242 9006 3222 9036
3251 9049 3288 8993 3288 8973 3265 8973
TIME...MOT...LOC 1928Z 324DEG 11KT 3290 8978 3250 9038
BYBSpecial weather statement, Jun 9, 2:36 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT TUE JUN 9 2015
LAZ024-092000-
CATAHOULA LA-
236 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CATAHOULA PARISH
UNTIL 300 PM CDT...
AT 236 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MAYNA...OR NEAR LARTO. THIS STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MAYNA AROUND 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3153 9201 3161 9195 3149 9180 3147 9180
3143 9174 3144 9181 3149 9183 3150 9185
3147 9186 3142 9185 3140 9182 3140 9179
3139 9178 3137 9181 3137 9185 3134 9187
3131 9192 3139 9201
TIME...MOT...LOC 1936Z 225DEG 2KT 3143 9194
BYBSpecial weather statement, Jun 9, 2:50 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT TUE JUN 9 2015
MSZ040-047-092030-
WARREN MS-ISSAQUENA MS-
250 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ISSAQUENA AND
NORTHEASTERN WARREN COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR REDWOOD...MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REDWOOD AROUND 315 PM CDT.
OAK RIDGE AROUND 320 PM CDT.
FLOWERS AND BOVINA AROUND 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3261 9089 3265 9072 3264 9070 3263 9069
3262 9072 3262 9069 3259 9069 3259 9067
3238 9062 3237 9064 3235 9069 3235 9070
3229 9089 3235 9089 3237 9087 3237 9089
TIME...MOT...LOC 1950Z 341DEG 11KT 3257 9076
CMESpecial weather statement, Jun 9, 3:06 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 306 PM CDT TUE JUN 9 2015 MSZ048-092030- HINDS MS- 306 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL 330 PM CDT... AT 305 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DRY GROVE...OR 13 MILES NORTHWEST OF CRYSTAL SPRINGS...MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DRY GROVE AROUND 315 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3205 9063 3217 9065 3222 9045 3205 9034 TIME...MOT...LOC 2005Z 342DEG 8KT 3213 9053 BYB
Special weather statement, Jun 9, 3:35 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT TUE JUN 9 2015 MSZ048-053-054-092100- COPIAH MS-HINDS MS-CLAIBORNE MS- 335 PM CDT TUE JUN 9 2015 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COPIAH...EAST CENTRAL CLAIBORNE AND SOUTHWESTERN HINDS COUNTIES UNTIL 400 PM CDT... AT 334 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS ABOUT 16 MILES WEST OF CRYSTAL SPRINGS...MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. THIS STRONG THUNDERSTORM WILL BE NEAR... DENTVILLE AROUND 355 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3196 9083 3211 9071 3208 9050 3187 9053 TIME...MOT...LOC 2034Z 013DEG 10KT 3204 9063 BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:21 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
| Jun 9, 1:22 AM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Jun 9, 1:53 AM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Jun 9, 2:12 AM CDT | Special Weather Statement | JAN | Webster | 48 min |
| Jun 9, 2:27 AM CDT | Special Weather Statement | JAN | Leake | 48 min |
| Jun 9, 2:29 AM CDT | Special Weather Statement | JAN | Lowndes | 46 min |
| Jun 9, 2:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 9, 2:55 AM CDT | Special Weather Statement | JAN | Choctaw, Winston | 50 min |
| Jun 9, 3:27 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 48 min |
| Jun 9, 3:32 AM CDT | Flash Flood Warning | JAN | Leake | 3 hr |
| Jun 9, 3:33 AM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| Jun 9, 4:03 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore | 3 hr |
| Jun 9, 4:06 AM CDT | Special Weather Statement | JAN | Holmes | 39 min |
| Jun 9, 4:13 AM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Jun 9, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Jun 9, 5:16 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 5:54 AM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jun 9, 6:23 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 2 hr |
| Jun 9, 6:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 9, 6:38 AM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Jun 9, 6:53 AM CDT | Special Weather Statement | JAN | Marion | 37 min |
| Jun 9, 7:01 AM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jun 9, 7:43 AM CDT | Flash Flood Warning | JAN | Lawrence, Lincoln | 2 hr |
| Jun 9, 7:47 AM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 9, 8:27 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 10:53 AM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | JAN | Hinds | 40 min |
| Jun 9, 1:49 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jun 9, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Jun 9, 2:50 PM CDT | Special Weather Statement | JAN | Warren | 40 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Jun 9, 3:06 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 3:35 PM CDT | Special Weather Statement | JAN | Claiborne | 25 min |
| Jun 9, 4:00 PM CDT | Special Weather Statement | JAN | Scott | 15 min |
| Jun 9, 4:01 PM CDT | Special Weather Statement | JAN | Sharkey | 29 min |
| Jun 9, 4:31 PM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Warren | 3 hr |
| Jun 9, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 4:47 PM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 43 min |
| Jun 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.